# SDR R61A201802240222

- Difficulty date: February 24, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 11,410 hours, 7,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17010064001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION RT SHEAR PLATE. REMOVED AND REPLACED RT SHEAR PLATE PN: 170-10064-001.
